RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 229–230 (Mi umn4839)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hewitt $\Phi$-extensions of proximity spaces

L. V. Aparina


Full text: PDF file (167 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 30.05.1972

Citation: L. V. Aparina, “Hewitt $\Phi$-extensions of proximity spaces”, Uspekhi Mat. Nauk, 28:1(169) (1973), 229–230

Citation in format AMSBIB
\Bibitem{Apa73}
\by L.~V.~Aparina
\paper Hewitt $\Phi$-extensions of proximity spaces
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn4839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=397669}
\zmath{https://zbmath.org/?q=an:0252.54012}


Linking options:
  • http://mi.mathnet.ru/eng/umn4839
  • http://mi.mathnet.ru/eng/umn/v28/i1/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:127
    Full text:51
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019